# SDR A6WA2019021146380

- Difficulty date: February 5, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 38,831 hours, 37,106 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R3171861
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LOWER BRACKET PULLEY MOUNT CRACKED. REPLACED.
